# SDR A6WA200940398

- Difficulty date: July 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 17,143 hours, 15,626 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3877949
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAGGAGE RAIL BTW FS 574 AND FS 559+112, RBL 9.0 IS CORRODED.  CARGO BAGGAGE RAIL BTW FS 574 AND FS 559+112, RBL 9.0 REPLACED IAW AMM 53-01-11-400-802.  (K)
